# SDR SWAA2022020432614

- Difficulty date: December 12, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 20,402 hours, 8,650 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR PANEL SPLICE STA 773; WL155; RBL5-15 / REMOVED SPLICE STRAP BS 773; FABRICATED PER DWG 146A9401; ALODINED & PRIMED PER SRM 51-20-01 & AMM 51-21-72; INSTALLED NUTPLATES PER SRM 51-40-02 & DWG 146A9401 57171U 15DEC17
